Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 53, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Apr 4, 2012, 12:29 AM CDT for Polk County, Trinity County, Texas. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2012, 12:29 AM CDT (05:29 UTC)
- Expired
- Apr 4, 2012, 1:15 AM CDT
- In force
- 46 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Polk County, TX, Trinity County, TX
The radar
The Shreveport radar (KSHV), 173 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 12:58 AM CDT | HAIL 1 | 6 Ne Groveton, TX | ON HIGHWAY 94 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 7:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 5.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2361 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
427
WUUS54 KHGX 040529
SVRHGX
TXC373-455-040615-
/O.NEW.KHGX.SV.W.0053.120404T0529Z-120404T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1229 AM CDT WED APR 4 2012
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN POLK COUNTY IN SOUTHEAST TEXAS...
TRINITY COUNTY IN SOUTHEAST TEXAS...
* UNTIL 115 AM CDT
* AT 1224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES WEST OF GROVETON...OR 19 MILES SOUTHWEST
OF APPLE SPRINGS...AND MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL CONTINUE ON A TRACK TOWARD
GROVETON...PENNINGTON AND APPLE SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY PRODUCE LARGE DAMAGING HAIL...RESULTING IN EXTENSIVE
PROPERTY DAMAGE OR SERIOUS INJURY. AVOID WINDOWS AND TAKE COVER NOW!
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM FOR THE WARNED
AREA.
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3134 9491 3133 9489 3129 9488 3126 9489
3123 9485 3116 9485 3111 9475 3107 9473
3091 9530 3111 9534 3135 9496
TIME...MOT...LOC 0528Z 243DEG 22KT 3107 9519
$$1 follow-up statement
924
WWUS54 KHGX 040558
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1258 AM CDT WED APR 4 2012
TXC373-455-040615-
/O.CON.KHGX.SV.W.0053.000000T0000Z-120404T0615Z/
POLK TX-TRINITY TX-
1258 AM CDT WED APR 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR TRINITY AND POLK COUNTIES...
AT 1248 AM CDT...LOCAL LAW ENFORCEMENT REPORTED ONE INCH HAIL
FALLING ON HIGHWAY 94...6 MILES NORTHEAST OF GROVETON...OR 9 MILES
SOUTHWEST OF APPLE SPRINGS. THE ASSOCIATED STORM IS MOVING EAST
NORTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM IN ON A PATH TOWARD APPLE SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY PRODUCE LARGE DAMAGING HAIL...RESULTING IN EXTENSIVE
PROPERTY DAMAGE OR SERIOUS INJURY. AVOID WINDOWS AND TAKE COVER NOW!
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3104 9515 3118 9521 3135 9496 3134 9491
3133 9489 3129 9488 3126 9489 3123 9485
3116 9485 3111 9475 3107 9473
TIME...MOT...LOC 0555Z 243DEG 22KT 3114 9502
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 11:56 PM CDT, 33 minutes earlier.
Area forecast discussion, Apr 3, 11:56 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1156 PM CDT TUE APR 3 2012 .AVIATION... LINE OF CONVECTION STILL HOLDING TOGETHER AS IT CONTINUES TO VERY SLOWLY MOVE THROUGH THE CWA. EXTRAPOLATED TIMING OF THIS LINE HAS IT AT/NEAR IAH AROUND 10Z...AT THE COAST AROUND SUNRISE. STILL AN UNSETTLED FCST IN THE STORMS WAKE BUT WE SHOULD BE ON THE BACK OF THE MAIN UPPER SYSTEM. VFR CONDITIONS LIKELY THROUGH MOST OF WEDS AS A RESULT. 41 && .PREV DISCUSSION... /ISSUED 1004 PM CDT TUE APR 3 2012/ NOT MUCH CHANGE FROM EARLIER THINKING. SLOW MOVING LINE OF SHRA/TSRA WILL BE MAKING ITS WAY THRU SE TX OVERNIGHT. TRAINING STRONGER CELLS WITHIN THE LINE WILL PRODUCE SOME LOCALIZED HEAVY RAINFALL IN ADDITION TO SOME HAIL IN THE STRONGEST CELLS. LCH SOUNDING SHOWS VERY LITTLE IF ANY CAP AND LOOKS LIKE THE AREA ALONG/EAST OF I-45 WILL BE FILLING IN WITH PRECIP IN THE HOURS TO COME. JUST SOME MAINLY COSMETIC TWEAKS TO THE GRIDS BASED ON LATEST TRENDS. && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 62 82 60 83 62 / 90 10 10 10 10 HOUSTON (IAH) 68 85 65 86 62 / 70 10 10 10 10 GALVESTON (GLS) 73 81 71 81 69 / 60 20 10 10 10 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 3, 8:48 PM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 848 PM CDT TUE APR 3 2012 TXZ163-164-176>179-195>200-210>214-226-227-235>238-050200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 848 PM CDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT A SLOW MOVING LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH SOUTHEAST TEXAS OVERNIGHT. SOME OF THE STORMS COULD PRODUCE HAIL. WIND DAMAGE IS A SECONDARY THREAT. IN ADDITION TO THE SEVERE POTENTIAL...TRAINING STRONG CELLS WILL OCCUR AND VERY LOCALIZED 3 INCH RAINFALL ACCUMULATIONS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS MAY LINGER INTO WEDNESDAY....MAINLY ALONG THE COAST AND OFFSHORE. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TONIGHT. GMZ330-335-350-355-370-375-050200- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 848 PM CDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT A LINE OF STRONG THUNDERSTORMS MOVING INTO SOUTHEAST TEXAS THIS EVENING WILL CONTINUE TO BE MONITORED. THIS LINE IS EXPECTED TO WEAKEN AS IT APPROACHES THE COAST LATE TONIGHT. WE WILL CONTINUE TO MONITOR THIS SITUATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY REMNANT SHOWERS AND THUNDERSTORMS ARE POSSIBLE WEDNESDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Apr 3, 8:09 PM CDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
809 PM CDT TUE APR 3 2012
TXZ195>198-040230-
BRAZOS-BURLESON-GRIMES-WASHINGTON-
809 PM CDT TUE APR 3 2012
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE REGION FROM THE
NORTHWEST...
AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES NORTH OF
BRYAN TO 20 MILES SOUTHWEST OF CALDWELL...MOVING EAST SOUTHEAST AT
15 MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...WELLBORN...QUARRY...
MILLICAN...KURTEN...INDEPENDENCE...IOLA...CHRIESMAN...CARLOS...WIXON
VALLEY...SNOOK...COLLEGE STATION...CALDWELL...BURTON AND BRYAN.
AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING. IF YOU ARE
OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM FOR THE WARNED
AREA.
LAT...LON 3071 9668 3074 9660 3070 9656 3074 9647
3093 9634 3075 9604 3038 9611 3006 9663
3014 9666 3014 9677 3016 9680 3020 9675
3024 9675 3029 9666 3032 9675 3038 9679
3047 9691 3052 9691
TIME...MOT...LOC 0107Z 261DEG 19KT 3103 9622 3039 9697Local storm report, Apr 3, 10:08 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1008 PM CDT TUE APR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM HAIL 3 W GRAPELAND 31.49N 95.53W
04/03/2012 E0.75 INCH HOUSTON TX LAW ENFORCEMENT
0935 PM HAIL COLLEGE STATION 30.60N 96.31W
04/03/2012 E0.75 INCH BRAZOS TX PUBLIC
&&
47Special weather statement, Apr 3, 10:48 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1048 PM CDT TUE APR 3 2012
TXZ163-040445-
HOUSTON-
1048 PM CDT TUE APR 3 2012
...STRONG STORM IN HOUSTON COUNTY...
AT 1042 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF CROCKETT...MOVING NORTHEAST
AT 40 MPH.
ONE HALF INCH DIAMETER HAIL...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...WECHES...LOVELADY...
KENNARD AND CROCKETT.
SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE
UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM FOR THE WARNED
AREA.
LAT...LON 3155 9514 3152 9509 3148 9510 3147 9506
3145 9504 3145 9501 3142 9500 3140 9496
3138 9496 3109 9550 3121 9563 3158 9524
3159 9517
TIME...MOT...LOC 0347Z 231DEG 34KT 3123 9547Special weather statement, Apr 3, 10:50 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1050 PM CDT TUE APR 3 2012
TXZ163-176-177-040445-
HOUSTON-MADISON-WALKER-
1050 PM CDT TUE APR 3 2012
...STRONG STORM IN NORTHERN WALKER COUNTY...
AT 1042 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM BETWEEN HUNTSVILLE AND MADISONVILLE...MOVING
NORTHEAST AT 25 MPH.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...AUSTONIO AND MIDWAY.
SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE
UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM FOR THE WARNED
AREA.
LAT...LON 3103 9543 3094 9544 3074 9575 3087 9586
3126 9565
TIME...MOT...LOC 0349Z 222DEG 23KT 3086 9573Special weather statement, Apr 3, 11:35 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1135 PM CDT TUE APR 3 2012
TXZ163-164-177-040530-
HOUSTON-TRINITY-WALKER-
1135 PM CDT TUE APR 3 2012
...STRONG STORM IN NORTHERN WALKER AND SOUTHWESTERN TRINITY
COUNTIES...
AT 1131 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 36 MILES SOUTHWEST OF APPLE SPRINGS...MOVING
NORTHEAST AT 30 MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...PENNINGTON...APPLE
SPRINGS...AND LOVELADY.
AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING. IF YOU ARE
OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THIS STORM HAS PASSED.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DEPTH AND SPEED OF RAINFALL COVERING ROADWAYS.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM CDT FOR THE
WARNED AREA.
LAT...LON 3143 9505 3132 9490 3115 9484 3100 9500
3084 9552 3098 9565
TIME...MOT...LOC 0432Z 232DEG 27KT 3097 9549Special weather statement, Apr 3, 11:53 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1153 PM CDT TUE APR 3 2012
TXZ177-199-040545-
MONTGOMERY-WALKER-
1153 PM CDT TUE APR 3 2012
...STRONG STORMS MOVING THROUGH WALKER AND MONTGOMERY COUNTIES...
AT 1148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM HUNTSVILLE TO DACUS...MOVING EAST
SOUTHEAST AT 15 MPH.
ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND
LIGHTNING...LOCALLY HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...CRABBS
PRAIRIE...WILLIS...HUNTSVILLE...CONROE...RIVERSIDE...MONTGOMERY AND
HUNTSVILLE.
AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING. IF YOU ARE
OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 3086 9540 3085 9539 3087 9535 3071 9534
3050 9536 3043 9533 3035 9533 3038 9581
3076 9566 3089 9539 3089 9538
TIME...MOT...LOC 0452Z 246DEG 14KT 3069 9560The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:15 PM CDT | Special Weather Statement | HGX | Brazos, Burleson | 60 min |
| Apr 3, 8:00 PM CDT | Special Weather Statement | HGX | Houston, Madison | 60 min |
| Apr 3, 8:09 PM CDT | Special Weather Statement | HGX | Brazos, Burleson, Washington | 81 min |
| Apr 3, 8:51 PM CDT | Severe Thunderstorm Warning | HGX | Houston | 39 min |
| Apr 3, 9:12 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Madison | 48 min |
| Apr 3, 9:28 PM CDT | Severe Thunderstorm Warning | HGX | Houston | 47 min |
| Apr 3, 9:57 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Madison, Walker | 48 min |
| Apr 3, 10:14 PM CDT | Areal Flood Advisory | HGX | Houston, Madison | 2 hr |
| Apr 3, 10:48 PM CDT | Special Weather Statement | HGX | Houston | 57 min |
| Apr 3, 10:50 PM CDT | Special Weather Statement | HGX | Madison | 55 min |
| Apr 3, 11:35 PM CDT | Special Weather Statement | HGX | Trinity | 55 min |
| Apr 3, 11:53 PM CDT | Special Weather Statement | HGX | Walker | 52 min |
| Apr 4, 12:34 AM CDT | Special Weather Statement | HGX | Montgomery | 56 min |
| Apr 4, 12:44 AM CDT | Severe Thunderstorm Warning | HGX | Montgomery, Walker | 46 min |
| Apr 4, 1:32 AM CDT | Special Weather Statement | HGX | Montgomery, San Jacinto | 58 min |
| Apr 4, 1:52 AM CDT | Severe Thunderstorm Warning | HGX | Montgomery, San Jacinto, Walker | 38 min |
| Apr 4, 2:31 AM CDT | Severe Thunderstorm Warning | HGX | Liberty, Polk, San Jacinto | 59 min |
| Apr 4, 8:49 AM CDT | Special Marine Warning | HGX | 56 min | |
| Apr 4, 11:09 AM CDT | Special Weather Statement | HGX | Harris | 51 min |
| Apr 4, 11:37 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Harris | 38 min |
| Apr 4, 12:17 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 43 min |
| Apr 4, 12:59 PM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Galveston | 61 min |
| Apr 4, 1:02 PM CDT | Tornado Warning | HGX | Brazoria, Galveston | 43 min |
| Apr 4, 1:20 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria | 40 min |
| Apr 4, 1:35 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston | 40 min |
| Apr 4, 1:43 PM CDT | Special Marine Warning | HGX | 92 min | |
| Apr 4, 1:59 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Matagorda | 46 min |
| Apr 4, 2:12 PM CDT | Severe Thunderstorm Warning | HGX | Galveston | 25 min |
| Apr 4, 2:17 PM CDT | Special Marine Warning | HGX | 88 min | |
| Apr 4, 2:42 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Matagorda | 48 min |
| Apr 4, 3:00 PM CDT | Special Marine Warning | HGX | 90 min | |
| Apr 4, 3:23 PM CDT | Severe Thunderstorm Warning | HGX | Jackson, Matagorda | 52 min |
| Apr 4, 3:30 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston, Matagorda | 45 min |
| Apr 4, 3:35 PM CDT | Areal Flood Advisory | HGX | Brazoria, Matagorda | 115 min |
| Apr 4, 3:46 PM CDT | Special Marine Warning | HGX | 89 min | |
| Apr 4, 4:13 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Jackson, Matagorda | 62 min |
| Apr 4, 4:23 PM CDT | Special Marine Warning | HGX | 82 min | |
| Apr 4, 4:51 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Jackson, Matagorda, Wharton | 54 min |
| Apr 4, 5:07 PM CDT | Severe Thunderstorm Warning | HGX | Jackson, Matagorda, Wharton | 53 min |
| Apr 4, 5:22 PM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Jackson, Matagorda, Wharton | 80 min |
| Apr 4, 5:29 PM CDT | Special Marine Warning | HGX | 91 min | |
| Apr 4, 5:41 PM CDT | Special Marine Warning | HGX | 32 min | |
| Apr 4, 5:54 PM CDT | Special Weather Statement | HGX | Fort Bend | 51 min |
| Apr 4, 6:27 PM CDT | Special Marine Warning | HGX | 93 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.